# SDR SIMA20140328003

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 23,643 hours, 19,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 FLOOR EMERGENCY LIGHT STRIP INOPERATIVE.  R & R NR 4 FLOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
